



Australia/New Zealand Summit on the Value of Allied Health Care

Agenda 25-26 August

Day One – Thursday 25 August

Time		ltem		Lead
AEST	NZST			
9:00am – 9:05am	11:00am – 11:05am	1	Welcome, housekeeping and introductions	Dr Martin Chadwick, Chief Allied Health Professions Officer, New Zealand Ministry of Health Dr Anne-marie Boxall, Chief Allied Health Officer, Australian Government Department of Health and Aged Care 5 minutes
9:05am – 9:25am	11:05am – 11:25am	2	Welcome to Country & Mihi Whakatau	Aunty Serena Williams, Ngunnawal Elder Australia John Whaanga, Deputy Director- General, Māori Health, New Zealand Ministry of Health 20 minutes
	11:25am – 11:45am	3	Opening Addresses	
9:25am – 9:45am		3.1	New Zealand opening address	Dr Martin Chadwick 10 minutes
			3.2	Australia opening address
9:45am – 10:00am	11:45am – 12pm	4	What do we mean by value-based care?	Mr George Leipnik, Director, Strategy and System Priorities, Strategic Reform Branch, NSW Health 15 minutes
10:00am – 11:00am	12:00pm – 1:00pm	5	Presentations - session one	l
		5.1	COVID Clinical Care in the Community: Innovative Primary Care approach Sarah Alani, Coast to Coast Health Care	10 minutes
		5.2	ReCOVery: Designing an allied health led model of care for post-acute (long) COVID-19	10 minutes





			Dr Joanne Wrench, Leigh Seidel-Marks, Jessamae Pieters, and Brit Gordon, Austin Health		
		5.3	Allied Health Welfare – Responding to the Waves Jolene Hunter, Te Whatu Ora Health New Zealand	10 minutes	
		5.4	Allied Health COVID Community Navigator Service Kate Palmer, The Royal Melbourne Hospital (RMH)	10 minutes	
		5.5	GLA:D to provide high value care for people with osteoarthritis A/Prof. Christian Barton, La Trobe University	10 minutes	
		5.6	Question Time	10 minutes All	
11.00.	1.00		Tea break & PollEV interactive questions.	10 minutes	
11:00am – 11:10am	1:00pm – 1:10pm	6	 Interactive map – where do you work? <u>http://bitly.ws/ti7W</u> Pie chart – what sector do you work in? <u>http://bitly.ws/ti7X</u> 	All	
11:10am – 12:10pm		7	Presentations - session two		
	1:10pm – 2:10pm	7.1	Telepharmacy & the value of integrating clinical pharmacists in general practice Katrina Azer, Digital Clinical Pharmacist	10 minutes	
		7.2	Improving telemedicine delivery for Aboriginal people with diabetes-related foot complications using Virtual Reality Hannah Snelling, Central Adelaide Local Health Network	10 minutes	
		7.3	Dietitian-led GDM telehealth pathway Liz Love, Te Whatu Ora Health New Zealand	10 minutes	
		7.4	Are primary and community care programmes for osteoarthritis cost- effective? A modelling study using data from the Mobility Action Programme Prof. Haxby Abbott, and Dr Ross Wilson, University of Otago Medical School	10 minutes	
		7.5	Preoperative physiotherapy prevents pneumonia after major abdominal surgery and is cost effective: a multicentre randomised controlled trial Dr lanthe Boden, University of Tasmania	10 minutes	
		7.6	Question Time	10 minutes All	
12:10pm – 12:30pm	2:10pm – 2:30pm		Close of Day One	20 minutes	
		8	Discuss PollEV results and summary of the day	Dr Anne-marie Boxall, Dr Martin Chadwick	





Day Two – Friday 26 August

Time		Item		Lead
AEST	NZST			
9:00am – 9:05am	11:00am – 11:05am	1	Welcome, and Acknowledgement of Country	Dr Martin Chadwick, Dr Anne-marie Boxall 5 minutes
9:05am – 9:50am	11:05am – 11:50am	2	Panel discussion – getting evidence-based research into policy	Prof. Sarah Dennis, Professor of Allied Health, University of Sydney
				Prof. Carlo Marra, Dean and Professor, School of Pharmacy, University of Otago
				A/Prof. Faye McMillan, A/Prof, UNSW & Deputy National Rural Health Commissioner
				45 minutes
		3	Presentations - session three	I
9:50am - 10:50am	11:50am – 12:50pm	3.1	Māori community based solutions to addressing inequities in pain management Dr Hemakumar Devan, University of Otago and Cheryl Davies (Ngati Raukawa, Ngāti Mutunga ki Te Wharekauri), Tū Kotahi Māori Asthma & Research Trust	10 minutes
		3.2	A 'Community of Practice': weaving a responsive safety net for veterans in Aotearoa, New Zealand Robin Kerr, Acupuncture New Zealand	10 minutes
		3.3	Retrospective ClinPharm Review of MET calls James Lucic, Te Whatu Ora Health New Zealand	10 minutes
		3.4	Escalated Care Pathway (ECP): Implementing a South Island IDT Care Pathway for Back, Knee and Shoulder Injuries Mark Shirley, Habit Health	10 minutes
		3.5	An efficient and efficacious model of care for equitable access to Chronic Pain Clinics in regional areas Luke Phelan, Swan Hill District Health	10 minutes
		3.6	Question Time	10 minutes
				All
10:50am - 11:00am	12:50pm – 1:00pm	50pm – 4	Tea break: Poll EV interactive question	10 minutes
			 How do you think allied health can best demonstrate its value? Respond at <u>PollEv.com/nicka992</u> 	All
11:00am - 12:00pm	1:00pm – 2:00pm	5	Presentations - session four	





		5.1	Orthoptic-led Clinics - Seeing the Value Melanie Lai, NSW Health	10 minutes
		5.2	Increased intensity Allied Health therapy following trauma Melissa Webb, Lara Kimmel, and Doug McCaskie, Alfred Health	10 minutes
		5.3	Embedding non-dispensing pharmacists in General Practice Mamta Porwal and Claudine Tule, Capital Health Network	10 minutes
		5.4	Quick Access Response Team (QuART): Essentials for establishing a transdisciplinary allied health team Zoe Gulliver and Tara Brady, NSW Health	10 minutes
		5.5	Optimising clinical intake for children with developmental delay Wendy Thiele, SA Health	10 minutes
		5.6	Question Time	10 minutes All
12:00pm- 12:30pm	2:00pm – 2:30pm	6	 Close of Day Two and Summit a. Zoom Q&A to inform closing statement What are you taking away from this event to inform your work? What action would you like to see happen following this event? b. Wrap up discussion 	Dr Martin Chadwick, Dr Anne-marie Boxall 30 minutes